Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 953831, 10 pages
http://dx.doi.org/10.1155/2015/953831
Research Article

Index for Stochastic Linear Discrete-Time Systems

1College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao, Shandong 266590, China
2College of Mathematics and System Science, Shandong University of Science and Technology, Qingdao, Shandong 266590, China

Received 26 January 2015; Accepted 20 April 2015

Academic Editor: Zidong Wang

Copyright © 2015 Yan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Li, Weihai Zhang, and Xikui Liu, “ Index for Stochastic Linear Discrete-Time Systems,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 953831, 10 pages, 2015. doi:10.1155/2015/953831